MathSciNet Relay Station
MathSciNet bibliographic data
MR252781 34.51
Strauss, Aaron; Yorke, James A. Perturbing uniform asymptotically stable nonlinear systems. J. Differential Equations 6 1969 452–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement